advertisement
Question
Posted by: Pam | 2012/02/15

Diabetes

Hi Doc,
I have type 2 Diabetes, on Insulin, Metformin, Degranol and Neurobion. Sometimes I feel very tired and a burning sensation under my toes even when my sugar level is okay. What could be the problem.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Pam

Diabetes affects the small vessels, as well as the peripheral nerves in the extremities. This is the reason for the burning sensation under your toes. Consult your doctor to establish if your diabetes is well controlled by doing a blood tests, called HB1aC. Your doctor can assist you with treating the peripheral neuropathic symptoms.

Regards





Dr Anrich

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement